# SDR DL757980932

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 146N35601
- Condition: Corroded
- Location: Bs 1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRG 29L KEEL CHORD WAS FOUND CORRODED BETWEEN STA 1390 AND 1400.  THE CHORD WAS CUT AT STA 1390 AND THE AFT END REMOVED.  A NEW SECTION OF CHORD WAS SPLICE IN WITH STEEL REPAIR ANGLES PER ER/A 364526-14, REV C.
